- -

On the Bishop-Phelps-Bollobás property for numeri9cal radius in C(K) spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On the Bishop-Phelps-Bollobás property for numeri9cal radius in C(K) spaces

Show simple item record

Files in this item

dc.contributor.author Avilés López, Antonio es_ES
dc.contributor.author Guirao Sánchez, Antonio José es_ES
dc.contributor.author Rodríguez, José es_ES
dc.date.accessioned 2018-03-23T13:54:43Z
dc.date.available 2018-03-23T13:54:43Z
dc.date.issued 2014 es_ES
dc.identifier.issn 0022-247X es_ES
dc.identifier.uri http://hdl.handle.net/10251/99675
dc.description.abstract [EN] We study the Bishop-Phelps-Bollobás property for numerical radius within the framework of C(K) spaces. We present several sufficient conditions on a compact space K ensuring that C(K) has the Bishop-Phelps-Bollobás property for numerical radius. In particular, we show that C(K) has such property whenever K is metrizable. es_ES
dc.description.sponsorship Research supported by Ministerio de Economía y Competitividad and FEDER under project MTM2011-25377. A. Avilés was supported by Ramón y Cajal contract (RYC-2008-02051). A.J. Guirao was supported by Generalitat Valenciana (GV/2010/036)
dc.language Inglés es_ES
dc.publisher Elsevier es_ES
dc.relation MINECO/MTM2011-25377 es_ES
dc.relation MINCEO/RYC-2008-02051
dc.relation.ispartof Journal of Mathematical Analysis and Applications es_ES
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject Bishop-Phelps-Bollobás property es_ES
dc.subject Numerical radius es_ES
dc.subject Space of continuous functions es_ES
dc.subject Space of measures es_ES
dc.subject Compact space es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title On the Bishop-Phelps-Bollobás property for numeri9cal radius in C(K) spaces es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1016/j.jmaa.2014.04.039 es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Avilés López, A.; Guirao Sánchez, AJ.; Rodríguez, J. (2014). On the Bishop-Phelps-Bollobás property for numeri9cal radius in C(K) spaces. Journal of Mathematical Analysis and Applications. 419(1):395-421. doi:10.1016/j.jmaa.2014.04.039 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://doi.org/10.1016/j.jmaa.2014.04.039 es_ES
dc.description.upvformatpinicio 395 es_ES
dc.description.upvformatpfin 421 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 419 es_ES
dc.description.issue 1 es_ES
dc.relation.pasarela S\284585 es_ES
dc.contributor.funder Generalitat Valenciana es_ES
dc.contributor.funder Ministerio de Ciencia e Innovación es_ES


This item appears in the following Collection(s)

Show simple item record